# SDR SWAA2022021864569

- Difficulty date: August 22, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 60,260 hours, 28,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SHELF OTBD ANGLE BRACKET CRACKED. / REMOVED AND REPLACED WITH NEW BRACKET PER SRM 5140-02
